If you need an accessible version of this item please contact JSTOR User Support

A Problem in Graph Theory

P. Erdos, A. Hajnal and J. W. Moon
The American Mathematical Monthly
Vol. 71, No. 10 (Dec., 1964), pp. 1107-1110
DOI: 10.2307/2311408
Stable URL: http://www.jstor.org/stable/2311408
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Problem in Graph Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1107
    1107
  • Thumbnail: Page 
1108
    1108
  • Thumbnail: Page 
1109
    1109
  • Thumbnail: Page 
1110
    1110